# SDR UHLA2010080300082

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 13,817 hours, 8,536 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 06036217
- Condition: Unserviceable
- Location: Cockpit
- Part time: 10,270 hours, 8,810 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AVNX MAU 3A FAIL MESSAGE APPEARED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE RESET PER FIM 45-45-00.  ON 8/4/10 MAINTENANCE REMOVED AND REPLACED NIC PROC 5 IAW MM 31-41-04 AND POWER SUPPLY 1 IN MAU 3 IAW MM 31-41-02.
